Linear one-sided approximation algorithms for the solution of overdetermined systems of linear inequalities

Download
  1. Get@NRC: Linear one-sided approximation algorithms for the solution of overdetermined systems of linear inequalities (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1080/00207728408926540
AuthorSearch for:
TypeArticle
Journal titleInternational Journal of Systems Science
ISSN0020-7721
Volume15
Issue1
Pages18; # of pages: 8
AbstractTwo new algorithms for solving the overdetermined system of linear inequalities Ca > 0 are presented. The first algorithm calculates the one-sided Chebyshev solution from below, of the overdetermined system of linear equations Ca = f, where f is a positive vector. The second algorithm calculates the one-sided L-one solution from below, of the same system, Ca = f. If a solution exists to either of the one-sided problems, it would be a solution to the given inequality Ca > 0. The algorithms converge in a finite number of steps. Also for infeasible solutions, the inequalities which cause the infeasibility are detected by the algorithms and best possible solutions are obtained. Finally, matrix C need not be of full rank. The present algorithms compare favourably with other known methods. Numerical results and comments are given.
Publication date
LanguageEnglish
AffiliationNational Research Council Canada
Peer reviewedYes
NRC number23117
NPARC number21273695
Export citationExport as RIS
Report a correctionReport a correction
Record identifierb724c0dc-5cc6-4eeb-8800-3118efd2b034
Record created2015-01-19
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)